Loperamide Mimicking Brugada Pattern

Stephanie Fuentes Rojas, Ayah Oglat, Hilda Mariana Gonzalez Bonilla, Omar Jeroudi, Whitney Sharp, Miguel Valderrábano, Paul Antonio Schurmann

Research output: Contribution to journalArticle

Abstract

Brugada syndrome is an inherited arrhythmia that increases a patient's risk of sudden cardiac death. Certain pharmacologic agents may induce a transient Brugada pattern on surface electrocardiogram (EKG). One of these is loperamide, an over-the-counter agent commonly used to manage diarrhea. We report the case of a patient who experienced EKG changes that mimicked Brugada pattern after excessive intake of loperamide.

Original languageEnglish (US)
JournalMethodist DeBakey cardiovascular journal
Volume14
Issue number4
DOIs
StatePublished - Oct 1 2018

Keywords

  • Brugada
  • arrhythmia
  • loperamide

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Loperamide Mimicking Brugada Pattern'. Together they form a unique fingerprint.

Cite this